# SDR DALA2022120907935

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Bs 652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2530995) DURING INSPECTION FOUND CORROSION ON FAIRING SUPPORT AT STA 652 BTW LBL 10 AND RBL 14. CORROSION ON FAIRING SUPPORT AT STA 652 BTW LBL 10 AND RBL 14. WAS REPAIRED PER ER/A 604289-14.
